×

zbMATH — the first resource for mathematics

Arithmétique d’une extension galoisienne à groupe d’inertie cyclique. (French) Zbl 0377.12009

MSC:
11R52 Quaternion and other division algebras: arithmetic, zeta functions
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J.-M. FONTAINE, Ann. scient. sc. norm. sup 4e série, 4, n° 3 (1971). · Zbl 0215.10003
[2] H. JACOBINSKI, Über die hauptordnung eines Körpers als gruppenmodul, J. reine angew. Math., 213 (1963), 151-164. · Zbl 0124.02303
[3] H. W. LEOPOLDT, Über die hauptordnung der ganzen elementen eines abelschen zahlkörpers, J. reine angew. Math., 201 (1959), 119-149. · Zbl 0098.03403
[4] E. NOETHER, Normal basis bei Körpern ohn höhere verzweigung, Jour. reine angew. Math., 167 (1932), 147-152. · JFM 58.0172.02
[5] J.-P. SERRE, Corps locaux, 2e éd., Hermann, Paris, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.